Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 3, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Feb 3, 2006, 11:08 PM EST for Broward County, Miami-Dade County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2006, 11:08 PM EST (04:08 UTC)
- Expired
- Feb 3, 2006, 11:59 PM EST
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 40 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 040410
SVRMFL
FLC011-086-040515-
/O.NEW.KMFL.SV.W.0003.060204T0408Z-060204T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1108 PM EST FRI FEB 3 2006
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA
EXTREME NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA
* UNTIL 1215 AM EST
* AT 1103 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS NEAR THE INTERSECTION OF KROME AND
US 27. THIS LINE OF STORMS WILL MOVE NORTHEAST AROUND 10 TO 15 MPH
INTO THE WESTERN METRO AREAS OF BROWARD AND NORTHWEST MIAMI-DADE
COUNTY.
* THESES STORMS WILL AFFECT...
PENNSUCO BY 1125 PM EST
INTERSECTION U.S. 27 PINES BLVD BY 1135 PM EST
MIRAMAR BY 1150 PM EST
PEMBROKE PINES BY 1210 AM EST
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2594 8053 2588 8047 2593 8030 2602 8033
2611 8044
$$
BAXTER2 follow-up statements
000
WWUS52 KMFL 040428
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1126 PM EST FRI FEB 3 2006
FLC086-040436-
/O.CAN.KMFL.SV.W.0003.000000T0000Z-060204T0515Z/
MIAMI-DADE FL-
1126 PM EST FRI FEB 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR MIAMI-DADE COUNTY IS
CANCELLED...
LAT...LON 2601 8047 2604 8047 2607 8044 2610 8044
2610 8041 2604 8034 2598 8034 2598 8051
$$
FLC011-040515-
/O.CON.KMFL.SV.W.0003.000000T0000Z-060204T0515Z/
BROWARD FL-
1126 PM EST FRI FEB 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR SOUTH CENTRAL BROWARD COUNTY...
AT 1124 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR INTERSECTION
U.S. 27 AND PINES BLVD...OR ABOUT 6 MILES WEST OF MIRAMAR...MOVING
NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEMBROKE PINES AND WESTON.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.
LAT...LON 2601 8047 2604 8047 2607 8044 2610 8044
2610 8041 2604 8034 2598 8034 2598 8051
$$
BAXTER000
WWUS52 KMFL 040459
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1155 PM EST FRI FEB 3 2006
FLC011-040530-
/O.CAN.KMFL.SV.W.0003.000000T0000Z-060204T0515Z/
BROWARD FL-
1155 PM EST FRI FEB 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BROWARD COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORMS THAT PROMPTED
THE WARNING HAS WEAKEN BELOW SEVERE LEVELS AND IS NO LONGER A
THREAT...THUS THE WARNING HAS BEEN CANCELLED. HOWEVER...THE STORMS WILL
CONTINUE TO MOVE TO THE NORTHEAST AT 15 MPH...AND COULD AFFECT AREAS OF
WESTON...SOUTHWEST RANCHES...AND THE INTERSECTION OF I-75 AND I-595
THROUGH 1230. WIND GUSTS UP TO 40 MPH...OCCASIONAL LIGHTNING STRIKES...
AND LOCALLY HEAVY RAINFALL CAN STILL OCCUR WITH THESE STORMS. IF YOU SEE
SEVERE WEATHER REPORT IT TO THE LOCAL LAW ENFORCEMENT OFFICE...THEY WILL
RELATIVE THE INFORMATION BACK TO THE NATIONAL WEATHER OFFICE IN MIAMI
FLORIDA.
LAT...LON 2601 8047 2604 8047 2607 8044 2610 8044
2610 8041 2604 8034 2598 8034 2598 8051
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 8:55 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 3, 8:55 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 855 PM EST FRI FEB 3 2006 WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS COVERING THE NW HALF OF THE CWA. ACTIVITY DEVELOPING IN THE SE GULF AND OVER FLORIDA BAY SE OF AREA AND WILL ADVECT ONSHORE ON THE SW FLOW ALOFT. THUS, THE CURRENT DRY PORTION OF SOUTH FLA TO SEE NOCTURNAL SHOWERS AND THUNDERSTORMS. ALREADY SOME FLOODING IN COLLIER COUNTY FROM RAINFALL THIS EVENING AND A THREAT OF PERSISTENT TRAINING ECHOES COULD LEAD TO SOME DECENT RAINFALL AMOUNTS OVERNIGHT...WHICH IS A SITUATION TO BE CLOSELY MONITORED. POPS CHANGED UPWARDS FROM PREVIOUS PACKAGE. IN THE MARINE ZONES...LITTLE CHANGE FROM CURRENT PACKAGE. .PREVIOUS DISCUSSION...LARGE AMPLITUDE TROUGH DOWN THE MIDDLE OF THE COUNTRY PROVIDING A SERIES OF SHORT WAVE TROUGHS MOVING ACROSS FLORIDA FOR THE NEXT 18 TO 24 HOURS. RESOLVING EACH SHORT WAVE IS DIFFICULT BUT IMPORTANT FOR THE EFFECT ON SOUTH FLORIDA WEATHER TONIGHT AND SATURDAY. UPPER AIR PLOT FOR 12Z DOES NOT SEEM TO SHOW AS MANY MEXICAN OBSERVATIONS AS I WOULD LIKE TO SEE TO RESOLVE THE SOUTHERN STREAM THAT WILL AFFECT FLORIDA BUT IT DOES SHOW SIX SO HOPEFULLY THAT WILL HELP. BOTH GFS AND NAM SEEM TO COME TO CONSENSUS THAT SHORT WAVE NOW AFFECTING CENTRAL FLORIDA WILL MOVE OUT FOLLOWED BY A WEAKER WAVE NEAR THE YUCATAN AT 12Z MOVING ACROSS SOUTH FLORIDA TONIGHT. A STRONGER SHORT WAVE IS EXPECTED TO MOVE ACROSS SOUTH FLORIDA SATURDAY WHICH WILL SUPPORT THE CONVECTION WE HAVE BEEN ADVERTISING. BOTH MODELS SHOW A SIGNIFICANT JET STREAK IN EXCESS OF 100 KNOTS MOVING FROM THE GULF ACROSS CENTRAL FLORIDA TONIGHT AND SLIDING SOUTH SATURDAY MORNING SO THAT MUCH OF OUR CWA IS IN THE FAVORED RIGHT FRONT QUADRANT...ASSUMING A FAIRLY STRAIGHT LINE JET...BY 18Z. HEAVY RAINFALL ACROSS CENTRAL FLORIDA MAY ACT TO AMPLIFY THE DIFFERENCES ACROSS A BOUNDARY BETWEEN THE COOLER AIR THERE AND THE VERY WARM MOIST UNSTABLE AIR ACROSS SOUTH FLORIDA. THIS TIME OF YEAR...WITH A BOUNDARY TO ACT ON AND GOOD SUPPORT ALOFT WITH POTENTIALLY FAVORABLE WIND SHEAR PROFILES...SEVERE WEATHER AGAIN SEEMS A GOOD BET. MUST WATCH ANY BOUNDARY CLOSELY THAT CAN BE ANALYZED IN THE MESOSCALE OBSERVATIONS AND SEE IF IT SINKS SOUTHWARD INTO THE CWA. THUNDERSTORMS VISIBLE ON SATELLITE IN THE GULF MOVING STEADILY TOWARD THE SOUTHWEST GULF COAST. WILL INCREASE CHANCES FOR THUNDERSTORMS IN THE COLLIER AND LAKE REGION IN ANTICIPATION. THUNDERSTORMS IN THE LAKE REGION THIS AFTERNOON BRIEFLY HAD SEVERE APPEARANCE AND WITH SOUTHWARD MOVING BOUNDARY MUST BE ON GUARD. WITH DEWPOINTS WELL INTO THE 70S AND SURFACE WINDS NOT BRIDGING ACROSS THE FRONTAL ZONE LIKE THE LAST SEVERAL FRONTS WE HAVE HAD...THE MODEL WIND PROFILES SHOW GOOD VEERING TONIGHT AND SOME VEERING EARLY TOMORROW BUT BECOMES MORE UNIDIRECTIONAL SATURDAY BUT WITH SOME SPEED SHEAR. WILL HAVE TO WAIT AND SEE ON MESOSCALE FEATURES. COLD FRONT TIMING LOOKS LIKE IN THE SOUTHWEST GULF COAST AND LAKE OKEE REGION BY EARLY AFTERNOON...PALM BEACH BY MID AFTERNOON AND REACHING THE METRO SOUTHEAST COAST BY EVENING. HPC QPF SHOWS 1 TO 2 INCHES FOR SOUTHWEST GULF COAST AND LAKE OKEE REGION WHICH IS THE DRIEST AREA OF SOUTH FLORIDA WITH LESS THAN A HALF INCH OVER THE PAST TWO MONTHS. THIS WILL HOPEFULLY WORK OUT...LESSER AMOUNTS EXPECTED FOR THE METRO SOUTHEAST COAST AS THE FRONT SWEEPS THROUGH SATURDAY AFTERNOON. AFTER THE FRONT...COLD AIR REESTABLISHES ITSELF ACROSS THE PENINSULA WITH STRONG NORTHWEST WINDS. WIND CHILL MAY BE A FACTOR SUNDAY MORNING WITH A RADIATIONAL COOLING NIGHT SUNDAY NIGHT AND THE LOWEST TEMPERATURES EXPECTED MONDAY MORNING. AT THIS TIME EXPECT LOWS TO DIP INTO THE 30S IN THE NORMALLY COLDER LOCATIONS AWAY FROM LAKE OKEECHOBEE ON MONDAY MORNING SO GROWERS OF VEGETABLES AROUND THE LAKE MAY NEED TO TAKE SOME PRECAUTIONS OVER THE WEEKEND. ORIGIN OF THE HIGH DOES NOT LOOK TO BE ARCTIC AS THE SOURCE SEEMS TO COME OVER THE ROCKIES AND IT IS NOT PARTICULARLY STRONG SO IT DOES NOT MATCH OUR PATTERNS FOR A FREEZE SITUATION. WILL NOT ISSUE A FREEZE OUTLOOK BUT WILL INCLUDE PATCHY FROST FOR THE INLAND AREAS AWAY FROM LAKE OKEECHOBEE FOR MONDAY MORNING. && .MARINE...ISSUED EXERCISE CAUTION FOR THE ATLANTIC WATERS IN LATE MORNING UPDATE. WILL CONTINUE THIS THROUGH TONIGHT AND TOMORROW AHEAD OF THE FRONT. WILL LIKELY NEED SCA FOR ALL WATERS BEHIND THE FRONT LATE SATURDAY AND SATURDAY NIGHT. WINDS WILL BE DIMINISHING SUNDAY. && .FIRE WEATHER...NO CONCERNS AT PRESENT BUT MAY HAVE SOME PROBLEM SUNDAY AFTERNOON WITH LOW RELATIVE HUMIDITIES AND SOME RESIDUAL WIND AS WELL AS MONDAY AFTERNOON WITH LOW RELATIVE HUMIDITY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 78 49 67 / 40 70 20 0 FORT LAUDERDALE 71 80 49 68 / 40 70 20 0 MIAMI 71 80 52 68 / 40 70 20 0 NAPLES 68 71 49 66 / 70 80 10 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && 50
Hazardous weather outlook, Feb 3, 8:00 PM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 800 PM EST FRI FEB 3 2006 FLZ063-066>075-041200- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 800 PM EST FRI FEB 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT WIDESPREAD SHOWERS...WITH EMBEDDED ISOLATED THUNDERSTORMS WILL GRADUALLY SPREAD FROM THE NORTHWEST TO THE SOUTHEAST ACROSS SOUTH FLORIDA. THE THUNDERSTORMS MAY PRODUCE FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ...A FEW STRONG STORMS POSSIBLE ON SATURDAY... ...COLD WIND CHILLS POSSIBLE INTERIOR AREAS EARLY SUNDAY MORNING... ...COLDER TEMPERATURES POSSIBLE SUNDAY NIGHT ACROSS SOUTH FLORIDA... A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA ON SATURDAY. A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE COLD FRONT AND MOVE THROUGH SOUTH FLORIDA SATURDAY MORNING INTO EARLY AFTERNOON. A FEW OF THE STORMS COULD PRODUCE FREQUENT LIGHTNING STRIKES, GUSTY WINDS, SMALL HAIL, AND HEAVY RAINFALL. COOLER, DRIER AIR WILL THEN SPREAD ACROSS SOUTH FLORIDA SATURDAY NIGHT BEHIND THE COLD FRONT. THIS WILL ALLOW FOR TEMPERATURES TO FALL TO AROUND 40 BY SUNRISE SUNDAY MORNING OVER THE INTERIOR AREAS AND MOSTLY 40S ELSEWHERE, EXCEPT NEAR 50 ALONG THE SOUTHEAST COAST. THE WINDS WILL DIMINISH TO 10 MPH OR LESS OVER MUCH OF SOUTH FLORIDA BY LATE SATURDAY NIGHT, HOWEVER, WIND CHILL READINGS MAY STILL REACH THE MID TO UPPER 30S OVER THE INTERIOR AREAS, AND LOWER TO MID 40S ALONG THE EAST COAST. HIGH PRESSURE WILL THEN BUILD INTO SOUTH FLORIDA SUNDAY NIGHT ALLOWING FOR GOOD RADIATIONAL COOLING TO SET UP. THEREFORE, TEMPERATURES WILL LIKELY FALL TO THE MID AND UPPER 30S OVER THE NORTHERN INTERIOR AREAS, WITH MOSTLY 40S ELSEWHERE. SEAS WILL BUILD TO 7 FEET OR HIGHER ON SATURDAY OVER THE GULF AND ATLANTIC COASTAL WATERS...ESPECIALLY IN THE GULF STREAM. THE SEAS WILL REMAIN 7 FEET OR HIGHER INTO SUNDAY BEFORE SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON SATURDAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Local storm report, Feb 3, 9:02 PM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
902 PM EST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST EVERGLADES CITY 25.86N 81.39W
02/03/2006 56 MPH COLLIER FL MESONET
&&
DGSpecial weather statement, Feb 3, 9:05 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 905 PM EST FRI FEB 3 2006 FLZ070-075-040245- EASTERN COLLIER-MAINLAND MONROE- 905 PM EST FRI FEB 3 2006 ...STRONG STORMS AFFECTING COLLIER AND MAINLAND MONROE COUNTIES... AT 902 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM NEAR MONROE STATION TO 7 MILES EAST OF WILDERNESS WATERWAY NORTH. THE STORMS ARE MOVING EAST AT 25 MPH. A WIND GUST OF 56 MPH WAS RECORDED AS THESE STORMS PASSED THROUGH EVERGLADES CITY OVER THE PAST HOUR. EXPECT GUSTY WINDS TO NEAR 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. DG
Special weather statement, Feb 3, 9:55 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 955 PM EST FRI FEB 3 2006 FLZ073-040330- WESTERN DADE- 955 PM EST FRI FEB 3 2006 ...STRONG THUNDERSTORM OVER RURAL WESTERN MIAMI-DADE COUNTY... AT 952 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MICCOSUKEE INDIAN VILLAGE...MOVING NORTHEAST AT 20 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. DG
Special weather statement, Feb 3, 9:55 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 955 PM EST FRI FEB 3 2006 FLZ073-074-040330- DADE METROPOLITAN-WESTERN DADE- 955 PM EST FRI FEB 3 2006 ...STRONG THUNDERSTORM OVER RURAL WESTERN MIAMI-DADE COUNTY... AT 952 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MICCOSUKEE INDIAN VILLAGE...MOVING NORTHEAST AT 20 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. DG
Local storm report, Feb 3, 10:08 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1008 PM EST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HEAVY RAIN GOLDEN GATE 26.18N 81.70W
02/03/2006 0.00 INCH COLLIER FL LAW ENFORCEMENT
ROOFS COLLAPSED ON 2 HOMES. NO INJURIES.
&&
DGSpecial weather statement, Feb 3, 10:34 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1034 PM EST FRI FEB 3 2006 FLZ073-075-040430- MAINLAND MONROE-WESTERN DADE- 1034 PM EST FRI FEB 3 2006 AT 1031 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS WITH HEAVY RAINFALL OCCURRING OVER THE EVERGLADES OF WESTERN MIAMI-DADE COUNTY AND MAINLAND MONROE COUNTY. THE THUNDERSTORMS WERE MOVING NORTHEAST AT 25 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...AND TORRENTIAL DOWNPOURS WITH THESE THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. DG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 7:47 PM EST | Special Marine Warning | MFL | 58 min | |
| Feb 3, 9:22 PM EST | Tornado Warning | MFL | Miami-Dade, Monroe | 23 min |
| Feb 4, 12:17 AM EST | Special Marine Warning | MFL | 58 min | |
| Feb 4, 12:28 AM EST | Severe Thunderstorm Warning | MFL | Broward | 17 min |
| Feb 4, 1:09 AM EST | Special Marine Warning | MFL | 66 min | |
| Feb 4, 1:54 AM EST | Special Marine Warning | MFL | 51 min | |
| Feb 4, 8:13 AM EST | Special Marine Warning | MFL | 62 min | |
| Feb 4, 9:00 AM EST | Special Marine Warning | MFL | 60 min | |
| Feb 4, 10:21 AM EST | Severe Thunderstorm Warning | MFL | Collier, Hendry | 24 min |
| Feb 4, 11:05 AM EST | Special Marine Warning | MFL | 85 min | |
| Feb 4, 1:09 PM EST | Marine Weather Statement | MFL | 51 min | |
| Feb 4, 3:18 PM EST | Special Marine Warning | MFL | 57 min | |
| Feb 4, 4:09 PM EST | Special Marine Warning | MFL | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.